MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, PE WITH PEG, MEDIUM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. GLENOID, PE WITH PEG, MEDIUM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOID, PE WITH PEG, MEDIUM
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the peg glenoid ar-9105-02 became loose through abrasion.The following components are involved.Ar-9102-02 w.Batch unk.Ar-9300-43cpc w.Batch 12315.Ar-9301-02 w.Batch 12537.Ar-9343-16 w.Batch 11295131006.Devices will be returned for investigation, therefore, revision surgery has been performed.No further information has been provided.
 
Additional Manufacturer Narrative
Complaint confirmed, the device is heavily worn, damaged and the central peg is broken.The device could not be measured due to the damaged condition.The cause of the event is undetermined.

Brand Name
GLENOID, PE WITH PEG, MEDIUM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10786967
Report Number1220246-2020-02314
Device Sequence Number2938267
Product Code KWS
UDI-Device Identifier00888867057326
UDI-Public00888867057326
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGLENOID, PE WITH PEG, MEDIUM
Device Catalogue NumberAR-9105-02
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date05/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;